# SDR CALA2023112703475

- Difficulty date: November 22, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 76,643 hours, 33,122 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: D5211183120101
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R2 DOOR OUTER SKIN HAS CRACK AT UPPER FWD CORNER PANEL. GEN BY V919150 ON HAECO LCQ NR 9294410/38410 PLATE COVER ASSY (SKIN) REPLACED ON UPPER CORNER R2 DOOR IAW A31 9 SRM 51-72-11-911-001. ACMP BY MECH V945145 INSP BY V921755
